# SDR MASA2014051931102

- Difficulty date: May 17, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 7,031 hours, 5,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE PEANUT BULB OUT ON THE ENTRY WAY LOWER EMERGENCY LIGHT.  REMOVED AND REPLACED THE  BULB, OPS CHECKED GOOD.
